# SDR 2006UALA01462

- Difficulty date: July 25, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 45,965 hours, 16,996 cycles
- Engine: Pwa PW2037
- Engine time: 20,261 hours, 24,310 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fluid
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FOUND LOSS OF APU OIL QTY AND AN INOPERATIVE GENERATOR.
